American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 56 of 56 found      Go to page: 1 2

[31] Anatole Beck. Conditional independence. Bull. Amer. Math. Soc. 80 (1974) 1169-1172. MR 0350824.
Abstract, references, and article information   
View Article: PDF

[32] W. J. Davis and R. R. Phelps. The Radon-Nikodym property and dentable sets in Banach spaces . Proc. Amer. Math. Soc. 45 (1974) 119-122. MR 0344852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Joe Howard and Kenneth Melendez. Representation theorems for unconditionally converging operators . Proc. Amer. Math. Soc. 45 (1974) 405-408. MR 0350488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Teck Cheong Lim. Characterizations of normal structure . Proc. Amer. Math. Soc. 43 (1974) 313-319. MR 0361728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] R. L. Thele. Some results on the radial projection in Banach spaces . Proc. Amer. Math. Soc. 42 (1974) 483-486. MR 0328550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] R. E. Harrell and L. A. Karlovitz. The geometry of flat Banach spaces . Trans. Amer. Math. Soc. 192 (1974) 209-218. MR 0338737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] J. R. Holub. On subspaces of separable norm ideals. Bull. Amer. Math. Soc. 79 (1973) 446-448. MR 0313880.
Abstract, references, and article information   
View Article: PDF

[38] R. A. Tapia. A characterization of inner product spaces . Proc. Amer. Math. Soc. 41 (1973) 569-574. MR 0341041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] John Warren Baker. Projection constants for $C(S)$ spaces with the separable projection property . Proc. Amer. Math. Soc. 41 (1973) 201-204. MR 0320707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] T. Figiel and W. B. Johnson. The approximation property does not imply the bounded approximation property . Proc. Amer. Math. Soc. 41 (1973) 197-200. MR 0341032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Edward Rozema. Almost Chebyshev subspaces, lower semicontinuity, and Hahn-Banach extensions . Proc. Amer. Math. Soc. 39 (1973) 117-121. MR 0312131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] E. Z. Andalafte and J. E. Valentine. Criteria for unique metric lines in Banach spaces . Proc. Amer. Math. Soc. 39 (1973) 367-370. MR 0313947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] E. Lami Dozo. Multivalued nonexpansive mappings and Opial's condition . Proc. Amer. Math. Soc. 38 (1973) 286-292. MR 0310718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Joe Howard. Mackey compactness in Banach spaces . Proc. Amer. Math. Soc. 37 (1973) 108-110. MR 0312212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] William J. Davis and William B. Johnson. A renorming of nonreflexive Banach spaces . Proc. Amer. Math. Soc. 37 (1973) 486-488. MR 0310595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] B. Hirsberg and A. J. Lazar. Complex Lindenstrauss spaces with extreme points . Trans. Amer. Math. Soc. 186 (1973) 141-150. MR 0333671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] M. Sharir. Extremal structure in operator spaces . Trans. Amer. Math. Soc. 186 (1973) 91-111. MR 0333829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Hugh B. Maynard. A geometrical characterization of Banach spaces with the Radon-Nikodym property . Trans. Amer. Math. Soc. 185 (1973) 493-500. MR 0385521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] C. Stegall. Banach spaces whose duals contain $l\sb{1}(\Gamma )$ with applications to the study of dual $L\sb{1}(\mu )$ spaces . Trans. Amer. Math. Soc. 176 (1973) 463-477. MR 0315404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Albert Wilansky. Projections of Banach spaces . Proc. Amer. Math. Soc. 36 (1972) 306-307. MR 0312215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Donald O. Koehler. The analytic properties of $G\sb{2n}$ spaces . Proc. Amer. Math. Soc. 35 (1972) 201-206. MR 0301486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Robert H. Lohman. Isomorphisms in subspaces of $l\sb{1}$ . Proc. Amer. Math. Soc. 34 (1972) 323-324. MR 0291773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Alan Gleit and Robert McGuigan. A note on polyhedral Banach spaces . Proc. Amer. Math. Soc. 33 (1972) 398-404. MR 0295055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] D. R. Lewis. Spaces on which each absolutely summing map is nuclear . Proc. Amer. Math. Soc. 31 (1972) 195-198. MR 0312213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] C. P. Stegall and J. R. Retherford. Fully nuclear and completely nuclear operators with applications to $\mathcal{L}_1-$ and $\mathcal{L}_\infty$-spaces . Trans. Amer. Math. Soc. 163 (1972) 457-492. MR 0415277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Ross Geoghegan. Manifolds of piecewise linear maps and a related normed linear space. Bull. Amer. Math. Soc. 77 (1971) 629-632. MR 0277010.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 56 of 56 found      Go to page: 1 2